Journal of Modern Dynamics (JMD)

Horocycle flows for laminations by hyperbolic Riemann surfaces and Hedlund's theorem
Pages: 113 - 134, Volume 10, 2016

doi:10.3934/jmd.2016.10.113      Abstract        References        Full text (250.7K)           Related Articles

Matilde Martínez - Instituto de Matemática y Estadística Rafael Laguardia, Facultad de Ingeniería, Universidad de la República, J. Herrera y Reissig 565, C.P. 11300 Montevideo, Uruguay (email)
Shigenori Matsumoto - Department of Mathematics, College of Science and Technology, Nihon University, 1-8-14 Kanda, Surugadai, Chiyoda-ku, Tokyo, 101-8308, Japan (email)
Alberto Verjovsky - Universidad Nacional Autónoma de México, Apartado Postal 273, Admon. de correos #3, C.P. 62251 Cuernavaca, Morelos, Mexico (email)

1 F. Alcalde Cuesta and F. Dal'Bo, Remarks on the dynamics of the horocycle flow for homogeneous foliations by hyperbolic surfaces, Expo. Math., 33 (2015), 431-451.       
2 F. Alcalde Cuesta, F. Dal'Bo, M. Martínez and A. Verjovsky, Minimality of the horocycle flow on foliations by hyperbolic surfaces with non-trivial topology, Discrete Contin. Dyn. Syst., 36 (2016), no. 9, 4619-4635.
3 M. Asaoka, Nonhomogeneous locally free actions of the affine group, Ann. of Math. (2), 175 (2012), 1-21.       
4 T. Barbot, Plane affine geometry and Anosov flows, Ann. Scient. Éc. Norm. Sup., 34 (2001), 871-889.       
5 J. Bellissard, R. Benedetti and J.-M. Gambaudo, Spaces of tilings, finite telescopic approximations and gap-labeling, Comm. Math. Phys., 261 (2006), 1-41.       
6 T. Büber and W. A. Kirk, Convexity structures and the existence of minimal sets, Comment. Math. Prace Mat., 35 (1995), 71-81.       
7 A. Candel, Uniformization of surface laminations, Ann. Sci. École Norm. Sup. (4), 26 (1993), 489-516.       
8 A. Candel and L. Conlon, Foliations. I, Graduate Studies in Mathematics, 23, American Mathematical Society, Providence, RI, 2000.       
9 J. W. Cannon and W. P. Thurston, Group invariant Peano curves, Geom. Topol., 11 (2007), 1315-1355.       
10 S. G. Dani and G. A. Margulis, Values of quadratic forms at primitive integral points, Invent. Math., 98 (1989), 405-424.       
11 S. R. Fenley, The structure of branching in Anosov flows of 3-manifolds, Comment. Math. Helv., 73 (1998), 259-297.       
12 P. Foulon and B. Hasselblatt, Contact Anosov flows on hyperbolic 3-manifolds, Geom. Topol., 17 (2013), 1225-1252.       
13 L. Garnett, Foliations, the ergodic theorem and Brownian motion, J. Funct. Anal., 51 (1983), 285-311.       
14 É. Ghys, Laminations par surfaces de Riemann, in Dynamique et Géométrie Complexes (Lyon, 1997), Panor. Synthèses, 8, Soc. Math. France, Paris, 1999, ix, xi, 49-95.       
15 M. Gromov, Hyperbolic manifolds (according to Thurston and Jørgensen), in Bourbaki Seminar, Vol. 1979/80, Lecture Notes in Math., 842, Springer, Berlin-New York, 1981, 40-53.       
16 A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, With a supplementary chapter by Katok and L. Mendoza, Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995.       
17 M. Lyubich and Y. Minsky, Laminations in holomorphic dynamics, J. Differential Geom., 47 (1997), 17-94.       
18 G. A. Margulis, Discrete subgroups and ergodic theory, in Number Theory, Trace Formulas and Discrete Groups (Oslo, 1987), Academic Press, Boston, MA, 1989, 377-398.       
19 S. Matsumoto, Remarks on the horocycle flows for the foliations by hyperbolic surfaces, Proc. Amer. Math. Soc., to appear.
20 C. T. McMullen, Renormalization and 3-Manifolds Which Fiber Over the Circle, Annals of Mathematics Studies, 142, Princeton University Press, Princeton, NJ, 1996.       
21 C. T. McMullen, Billiards and Teichmüller curves on Hilbert modular surfaces, J. Amer. Math. Soc., 16 (2003), 857-885 (electronic).       
22 D. W. Morris, Ratner's Theorems on Unipotent Flows, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, IL, 2005.       
23 S. Nag and D. Sullivan, Teichmüller theory and the universal period mapping via quantum calculus and the $H^{1/2}$ space on the circle, Osaka J. Math., 32 (1995), 1-34.       
24 J.-P. Otal, The Hyperbolization Theorem for Fibered 3-Manifolds, Translated from the 1996 French original by L. D. Kay, SMF/AMS Texts and Monographs, 7, American Mathematical Society, Providence, RI; Société Mathématique de France, Paris, 2001.       
25 S. Petite, On invariant measures of finite affine type tilings, Ergodic Theory Dynam. Systems, 26 (2006), 1159-1176.       
26 J. F. Plante, Locally free affine group actions, Trans. Amer. Math. Soc., 259 (1980), 449-456.       
27 J. F. Plante, Anosov flows, Amer. J. Math., 94 (1972), 729-754.       
28 M. Ratner, Raghunathan's topological conjecture and distributions of unipotent flows, Duke Math. J., 63 (1991), 235-280.       
29 R. M. Solovay, A model of set-theory in which every set of reals is Lebesgue measurable, Ann. of Math. (2), 92 (1970), 1-56.       
30 D. Sullivan, Linking the universalities of Milnor-Thurston, Feigenbaum and Ahlfors-Bers, in Topological Methods in Modern Mathematics (Stony Brook, NY, 1991), Publish or Perish, Houston, TX, 1993, 543-564.       
31 W. Thurston, Hyperbolic geometry and 3-manifolds, in Low-Dimensional Topology (Bangor, 1979), London Math. Soc. Lecture Note Ser., 48, Cambridge Univ. Press, Cambridge-New York, 1982, 9-25.       
32 W. P. Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. (N.S.), 6 (1982), 357-381.       
33 W. P. Thurston, Hyperbolic structures on 3-manifolds. I. Deformation of acylindrical manifolds, Ann. of Math. (2), 124 (1986), 203-246.       
34 A. Verjovsky, A uniformization theorem for holomorphic foliations, in The Lefschetz Centennial Conference, Part III (Mexico City, 1984), Contemp. Math., 58, Amer. Math. Soc., Providence, RI, 1987, 233-253.       
35 D. van Dantzig, Über topologisch homogene Kontinua, Fund. Math., 15 (1930), 102-125.
36 L. Vietoris, Über den höheren Zusammenhang kompakter Räume und eine Klasse von zusammenhangstreuen Abbildungen, Math. Ann., 97 (1927), 454-472.       
37 A. Zorich, Geodesics on flat surfaces, in International Congress of Mathematicians. Vol. III, Eur. Math. Soc., Zürich, 2006, 121-146.       

Go to top